Journal article icon

Journal article

Intermediate asymptotics for Richards' equation in a finite layer

Abstract:

Perturbation methods are applied to study an initial-boundary-value problem for Richards' equation, describing vertical infiltration of water into a finite layer of soil. This problem for the degenerate diffusion equation with convection and Dirichlet/Robin boundary conditions exhibits several different regimes of behavior. Boundary-layer analysis and short-time asymptotics are used to describe the structure of similarity solutions, traveling waves, and other solution states and the transitio...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1022609020200

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
45
Issue:
3-4
Pages:
379-399
Publication date:
2003-04-05
DOI:
ISSN:
0022-0833
URN:
uuid:b81a3ccd-e34c-4d2d-b695-64447e2b0447
Source identifiers:
7212
Local pid:
pubs:7212

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP